# SDR YENA20140624115

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 5854
- Aircraft time: 170 hours, 636 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: M25502101
- Part serial: 003
- Condition: Failed
- Location: Tv System
- Part time: 629 hours, 167 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND DIVERTED.  AFT SMOKE ILLUMINATED DURING FLIGHT FOR THE LTV SYS.  CREW REPORTED NO VISUAL OR ODOR OF SMOKE IN THE CABIN OR FLIGHT DECK. ACCOMPLISHED TSI 11978, REACTIVATED LTV SYS AND ACCOMPLISHED LTV4 SYS KU SYS FUNCTIONAL CHECK IAW 44-20-720-804. REMOVED AND REPLACED LTV HANGING RACK IAW 44-20-18. OPS CHECKED NORMAL.
